Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 16, Issue 10, 2014
Metadata
 

Brill–Noether loci for divisors on irregular varieties
Margarida Mendes Lopes, Rita Pardini and Gian Pietro Pirola
pp. 2033–2057
Abstract | Full-Text PDF (231 KB) | Metadata

Random orderings and unique ergodicity of automorphism groups
Omer Angel, Alexander S. Kechris and Russell Lyons
pp. 2059–2095
Abstract | Full-Text PDF (309 KB) | Metadata

A density version of the Carlson–Simpson theorem
Pandelis Dodos, Vassilis Kanellopoulos and Konstantinos Tyros
pp. 2097–2164
Abstract | Full-Text PDF (457 KB) | Metadata

Strongly elliptic linear operators without coercive quadratic forms
I. Constant coefficient operators and forms
Gregory C. Verchota
pp. 2165–2210
Abstract | Full-Text PDF (342 KB) | Metadata

The Cauchy problem for the two dimensional Euler–Poisson system
Dong Li and Yifei Wu
pp. 2211–2266
Abstract | Full-Text PDF (336 KB) | Metadata